Analysis of symbol statistics in bicomponent rational models

Jianyi Lin, M. Goldwurm, M. Vignati

Risultato della ricerca: Contributo in libroChapter

1 Citazioni (Scopus)

Abstract

We study the local limit distribution of sequences of random variables representing the number of occurrences of a symbol in words of length n in a regular language, generated at random according to a rational stochastic model. We present an analysis of the main local limits when the finite state automaton defining the stochastic model consists of two primitive components. Our results include an evaluation of the convergence rate, which in the various cases is of an order slightly slower than O(n−1/2).
Lingua originaleEnglish
Titolo della pubblicazione ospiteLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
EditorPiotrek Hofman, Michał Skrzypczak
Pagine306-318
Numero di pagine13
Volume11647
DOI
Stato di pubblicazionePubblicato - 2019

Serie di pubblicazioni

NomeLECTURE NOTES IN COMPUTER SCIENCE

Keywords

  • N/A

Fingerprint

Entra nei temi di ricerca di 'Analysis of symbol statistics in bicomponent rational models'. Insieme formano una fingerprint unica.

Cita questo